Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Recurring cold, CT showed block on one side of nose, blood test showed high erythrocytes. No relief with Azipro, Montair LC, Nasivion. Remedy?

hi this is swapna.i have a problem with my nose .frequently i suffered from cold .i went to ENT hospital.Doctor told that you have sinus .He said it was starting stage of sinus.he prescribed some tablets for 15 days and 2 tests CT-scan and blood test . CT scan results there was a block in left side of nose and blood test results eritrocytes count is high i.e 450. Tablets Azipro 500mcg Montair LC Nasivion 0.5% drop Dolokind plus after using the above mentioned tablets for 1 month also now i am suffering with cold.i dont know what to do. now my symptoms are 1. cold 2.headache 3.sevior pain-nose,head,eyes Please sujjest me what i have to do Thanks & regards Swapna
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through of your query for recurring cold, headache, severe pain in nose and eyes. though you are already in touch of an ENT doctor and taking conservative treatment but unfortunately no relief is there.

Your C.T. scan shows block in your one side this may be because of -
a- sinusitis.

b- nasal polyp.

c- grossly deviated nasal septum.

Though you are getting treatment but i think you may add -

1- Tab Paracetamol.

2- Steam inhalation.

Above addition may help you otherwise some surgical intervension may be requared.

Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor